You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1974-1975/86/3
An open-perfect mapping on a hereditarily disconnected space onto a connected space
Download
PDF
- An open-perfect mapping on a hereditarily disconnected space onto a connected space
Article
Original scientific text
Title
An open-perfect mapping on a hereditarily disconnected space onto a connected space
Authors
R. Pol
1
,
E. Puzio
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1974-1975/86/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
271-178
Main language of publication
English
Published
1975
Exact and natural sciences
mathematics